Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Fourier integrals and metric geometry


Authors: J. von Neumann and I. J. Schoenberg
Journal: Trans. Amer. Math. Soc. 50 (1941), 226-251
MSC: Primary 42.4X
MathSciNet review: 0004644
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1941-0004644-8
PII: S 0002-9947(1941)0004644-8
Article copyright: © Copyright 1941 American Mathematical Society